# SDR AALA202509233721

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 94,801 hours, 12,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Cooling
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: COCKPIT TEMP 96 DEG. IN CLIME. QRH "CABIN TEMP HOT" PROCEDURE FOLLOWED TO STEP 25 AND RETURNED TO DEPARTURE AIRPORT. EMERGENCY WAS DECLARED AND FLIGHT LANDED WIHTOUT INCIDENT. FLIGHT DECK WAS RECEIVING NO OR LITTLE AIR THROUGHOUT. MAINTENANCE PREFORMED FLIGHT DECK LOW AIR FLOW TASK IAW AMM FIM 21-22-00-810-802. OPS CHECK NORMAL OK FOR SERVICE.
